# SDR REXA2022012600129

- Difficulty date: December 22, 2021
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N903XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15134
- Aircraft time: 31,130 hours, 21,369 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 J ANGLE BETWEEN LBL 9 & RBL 9 CORRODED.
"REMOVED AND REPLACED FS 280 J ANGLE IAW CRJ 900 SRM 51-42-06-001-001- 
A01 AND SRM 51-42-21-001-001-A01, P/N CC670-34095-1SB.APPLIED PAINT ON
REPAIRED AREA IAW CRJ 900 SRM 51-25-16-001-001-A01 AND APPLIED CIC IAW
CRJ 900 SRM 51-21-11-001-001-A01. WVAC EMP STAMP #
